# SDR ASOA20130924172

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 29,485 hours, 22,400 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION, THE LT AFT FUSELAGE TO VERTICLE STABILIZER DRAG ANGLE WAS FOUND TO BE CRACKED.   DRAG ANGLE REPLACED.
